# SDR MTNA201707280003

- Difficulty date: July 28, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N802FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 344
- Aircraft time: 35,662 hours, 38,882 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: S2611200100060
- Condition: Unsecure
- Location: Nr 2 Nacelle
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, THE NR 2 ENGINE FIRE AND MASTER WARNING LIGHTS ILLUMINATED. WHEN THE POWER LEVER WAS RETARDED TO IDLE, THE INDICATIONS EXTINGUISHED. TROUBLESHOOTING WAS PERFORMED AND IT WAS DISCOVERED THAT ONE OF THE FIRE LOOP INSULATORS HAD BECOME UNSEATED ALLOWING THE PRIMARY AND SECONDARY SENSING LOOPS TO MAKE CONTACT CAUSING THE FALSE INDICATION. THE FIRE LOOPS WERE INSPECTED FOR THE PRESENCE OF ANY DAMAGE, THE INSULATOR WAS RESEATED AND THE SYSTEM HAD A SUCCESSFUL OPERATIONAL CHECK PERFORMED. THE AIRCRAFT WAS SUBSEQUENTLY RETURNED TO SERVICE.
